Horn A.. On α-homomorphic images of α-rings of sels. Fundamenta mathematicae, vol. 51 , pp. 259–266

Journal of Symbolic Logic 33 (4):624-624 (1969)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 91,102

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A system which can define its own truth.Alonzo Church - 1950 - Fundamenta Mathematicae 37 (1):190--92.
A theory of propositional types.Leon Henkin - 1963 - Fundamenta Mathematicae 52:323-334.
Sul Significato Soggettivo della Probabilittextà.Bruno De Finetti - 1931 - Fundamenta Mathematicae 17:298--329.
A note on the theory of propositional types.Andrzej Grzegorczyk - 1964 - Fundamenta Mathematicae 54 (3):27-29.
An Extension of a Theorem of Gaifman-Hales-Solovay.Haim Gaifman - 1967 - Fundamenta Mathematicae 61 (1):29-32.


Added to PP

15 (#834,700)

6 months
4 (#404,301)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references